# SDR HEEA0012184

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Condition: Worn
- Location: T/R
- Part time: 1,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE LEADING EDGE WORN THROUGH AT TIP CAP.
